# SDR SWIA202157190

- Difficulty date: February 22, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.280 R/H SIDE LOWER WEB FOUND CRACKED ANGLE.    (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED ANGLE IN REF DWG CC670-34010, REV K AND CRJ700 SRM 51-42-06-001-001-A01. SEE CONTINUATION CARD FOR WORK PERFORMED. COMPLIED WITH 51-900-1002-SKY
